# SDR ABXA2011081897

- Difficulty date: August 18, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 52,593 hours, 40,183 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Beam
- Part number: 114T2310125AX
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LEADING EDGE RIB GUSSET (BEAM) AT LES 446.10 HAS AREA OF CORROSION.  REMOVED AND REPLACED NOSE BEAM IAW 767 SRM 51-40-02 AWG.
